Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 148, NWS Omaha, NE

July 5, 2016Cass County, Sarpy County, Saunders County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jul 5, 2016, 10:46 PM CDT for Cass County, Sarpy County, Saunders County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2016, 10:46 PM CDT (03:46 UTC)
Expired
Jul 5, 2016, 11:30 PM CDT
In force
44 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Cass County, NE, Sarpy County, NE, Saunders County, NE

The radar

The Omaha radar (KOAX), 30 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 8:10 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4273 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

577 
WUUS53 KOAX 060346 RRA
SVROAX
NEC025-153-155-060430-
/O.NEW.KOAX.SV.W.0148.160706T0346Z-160706T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1046 PM CDT TUE JUL 5 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CASS COUNTY IN SOUTHEASTERN NEBRASKA...
  WESTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 1130 PM CDT

* AT 1046 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  ASHLAND...OR 19 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST AT
  25 MPH.

  HAZARD...GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  GRETNA...ASHLAND...SPRINGFIELD...LOUISVILLE...CEDAR CREEK...
  MEMPHIS...SOUTH BEND...PLATTE RIVER STATE PARK...KOA CAMPGROUND...
  SCHRAMM PARK STATE RECREATION AREA...CAMP CAROL JOY HOLLING...
  MAHONEY STATE PARK...MEMPHIS STATE RECREATION AREA...
  LOUISVILLE STATE RECREATION AREA AND CHALCO.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 423 AND
443.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4097 9645 4099 9646 4104 9646 4105 9651
      4106 9652 4119 9630 4119 9611 4099 9610
TIME...MOT...LOC 0346Z 236DEG 20KT 4102 9642 

HAIL...1.75IN
WIND...<50MPH
 
$$

DERGAN
4 follow-up statements
980 
WWUS53 KOAX 060354
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1054 PM CDT TUE JUL 5 2016

NEC025-153-155-060430-
/O.CON.KOAX.SV.W.0148.000000T0000Z-160706T0430Z/
CASS NE-SARPY NE-SAUNDERS NE-
1054 PM CDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN CASS...WESTERN SARPY AND SOUTHEASTERN SAUNDERS
COUNTIES...

AT 1054 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHLAND...OR
22 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
GRETNA...ASHLAND...SPRINGFIELD...LOUISVILLE...CEDAR CREEK...
MEMPHIS...SOUTH BEND...KOA CAMPGROUND...
SCHRAMM PARK STATE RECREATION AREA...CAMP CAROL JOY HOLLING...
MAHONEY STATE PARK...LOUISVILLE STATE RECREATION AREA...
CHALCO AND MEMPHIS STATE RECREATION AREA.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 423 AND
443.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4099 9640 4108 9647 4119 9630 4119 9611
      4100 9611
TIME...MOT...LOC 0354Z 236DEG 20KT 4105 9637 

HAIL...1.75IN
WIND...<50MPH
 
$$

DERGAN
686 
WWUS53 KOAX 060401
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1101 PM CDT TUE JUL 5 2016

NEC025-153-155-060430-
/O.CON.KOAX.SV.W.0148.000000T0000Z-160706T0430Z/
CASS NE-SARPY NE-SAUNDERS NE-
1101 PM CDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN CASS...WESTERN SARPY AND SOUTHEASTERN SAUNDERS
COUNTIES...

AT 1100 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHLAND...OR
21 MILES SOUTHWEST OF OMAHA...MOVING NORTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
GRETNA...ASHLAND...SPRINGFIELD...CEDAR CREEK...MAHONEY STATE PARK...
KOA CAMPGROUND...SCHRAMM PARK STATE RECREATION AREA...
CAMP CAROL JOY HOLLING AND CHALCO.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 426 AND
443.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4100 9637 4110 9643 4119 9630 4119 9611
      4101 9611
TIME...MOT...LOC 0400Z 238DEG 21KT 4108 9634 

HAIL...1.75IN
WIND...<50MPH
 
$$

DERGAN
149 
WWUS53 KOAX 060417
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1117 PM CDT TUE JUL 5 2016

NEC025-153-155-060430-
/O.CON.KOAX.SV.W.0148.000000T0000Z-160706T0430Z/
CASS NE-SARPY NE-SAUNDERS NE-
1117 PM CDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN CASS...WESTERN SARPY AND SOUTHEASTERN SAUNDERS
COUNTIES...

AT 1116 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRETNA...OR
14 MILES SOUTHWEST OF OMAHA...MOVING NORTHEAST AT 25 MPH. 

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
GRETNA...ASHLAND...SPRINGFIELD...CEDAR CREEK...MAHONEY STATE PARK...
KOA CAMPGROUND...SCHRAMM PARK STATE RECREATION AREA...
CAMP CAROL JOY HOLLING AND CHALCO.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 426 AND
443.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4100 9637 4110 9643 4119 9630 4119 9611
      4101 9611
TIME...MOT...LOC 0416Z 236DEG 20KT 4113 9624 

HAIL...1.00IN
WIND...<50MPH
 
$$

DERGAN
772 
WWUS53 KOAX 060423
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1123 PM CDT TUE JUL 5 2016

NEC025-153-155-060432-
/O.EXP.KOAX.SV.W.0148.000000T0000Z-160706T0430Z/
CASS NE-SARPY NE-SAUNDERS NE-
1123 PM CDT TUE JUL 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CASS...WESTERN
SARPY AND SOUTHEASTERN SAUNDERS COUNTIES WILL EXPIRE AT 1130 PM
CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE THE WARNING
WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL IS STILL POSSIBLE
WITH THUNDERSTORMS MOVING NORTHEAST THROUGH SARPY COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EAST CENTRAL NEBRASKA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OMAHA.

LAT...LON 4100 9637 4110 9643 4119 9630 4119 9611
      4101 9611
TIME...MOT...LOC 0420Z 236DEG 20KT 4113 9624 

$$

DERGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 5:54 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jul 5, 5:54 PM CDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
554 PM CDT TUE JUL 5 2016

.SHORT TERM...(tonight through Friday)
Issued at 245 PM CDT Tue Jul 5 2016

Low pressure was located over southeast South Dakota at 18z with a
warm front extending from the low into central Minnesota and a
trough stretching into central Nebraska. This system will trigger
thunderstorms across the region tonight as it tracks east towards
the Upper Midwest. Lots of warm air across the area ahead of the
system this afternoon with 18Z sounding still showing a cap in
place. Main development is expected north of the area ahead of the
surface low initially this afternoon then along the trough over
central Nebraska by late afternoon into the evening with the whole
system pushing east overnight.

High dewpoints were also located across the area at 19z with mid
to upper 70s common in southeast Nebraska into southwest Iowa.
Will continue with Heat Advisory until expiration this evening as
many sites at or close to criteria early this afternoon. High
clouds may hamper temperatures a bit but most sites likely to
still reach 90 or above during the afternoon.

Area still looks to be between systems on Wednesday with the day
mainly dry before next threat of storms comes back Wednesday night
into Thursday as the next cold front drops into the area. Dry and
not as hot conditions follow behind the front Friday.

.LONG TERM...(Friday night through Tuesday)
Issued at 245 PM CDT Tue Jul 5 2016

Pattern goes through some additional amplification over the
weekend as ridge builds into Canada with deep troughs on each
coast. Some hit or miss thunderstorms during this time with
better chance during the overnight periods. Stronger wave comes
into the Northern Rockies by early next week with trough extending
into the central plains. As this trough swings across the region
another good chance of storms returns for Monday.

&&

.AVIATION...(00Z TAFS for KOMA...KLNK...KOFK through 00Z Thursday)
Issued at 555 PM CDT Tue Jul 5 2016

Low confidence forecast but expect mainly VFR conditions outside
of any thunderstorm activity until late tonight. Some fog is
possible a few hours before and after sunrise. Thunderstorm
coverage looks too spotty to have much mention if TAFS...but did
have a PROB30 group for KLNK and KOMA late. Storms may increase
in coverage to our west this evening and spread eastward.

&&

.OAX Watches/Warnings/Advisories...
NE...Heat Advisory until 8 PM CDT this evening for NEZ052-053-066>068-
     078-088>093.

IA...Heat Advisory until 8 PM CDT this evening for IAZ069-079-080-090-
     091.

&&

SHORT TERM...Fobert
LONG TERM...Fobert
AVIATION...Miller
Hazardous weather outlook, Jul 5, 3:59 PM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
359 PM CDT TUE JUL 5 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-061100-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
359 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

THUNDERSTORMS ARE LIKELY TONIGHT ACROSS ALL OF EASTERN NEBRASKA
AND SOUTHWEST IOWA TONIGHT AS A COLD FRONT MOVES INTO THE AREA.

SUFFICIENT INSTABILITY WILL BE IN PLACE ACROSS ALL AREAS FOR LARGE
HAIL AND DAMAGING MICROBURST WIND GUSTS TO OCCUR. HOWEVER SHEAR
LOOKS TO REMAIN WEAK...SO SUSTAINED ORGANIZED INDIVIDUAL STORMS
ARE NOT ANTICIPATED.

OTHERWISE HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

MORE STRONG AND POSSIBLY SEVERE STORMS COULD IMPACT THE AREA LATE
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT...AND AGAIN THURSDAY.

HEAT INDEX VALUES ALONG AND SOUTH OF INTERSTATE 80 COULD AGAIN
REACH 100 TO 105 DEGREES BOTH WEDNESDAY AND THURSDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

FOBERT

In the hours before

Local storm report, Jul 5, 9:19 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
919 PM CDT TUE JUL 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     COLUMBUS                41.43N 97.36W
07/05/2016  E70 MPH          PLATTE             NE   EMERGENCY MNGR

            TREES AND POWERLINES DOWN

&&

J-E.KLISH
Local storm report, Jul 5, 9:28 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
928 PM CDT TUE JUL 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     SCHUYLER                41.45N 97.06W
07/05/2016                   COLFAX             NE   LAW ENFORCEMENT

            SEMI BLOWN OVER...WIND DAMAGE IN TOWN

&&

DFOBERT
Local storm report, Jul 5, 10:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1004 PM CDT TUE JUL 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND GST     TEKAMAH                 41.78N 96.22W
07/05/2016  M66 MPH          BURT               NE   ASOS

            TEKAMAH AIRPORT

&&

DFOBERT
Local storm report, Jul 5, 10:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1022 PM CDT TUE JUL 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     TSTM WND GST     TEKAMAH                 41.78N 96.22W
07/05/2016  M78 MPH          BURT               NE   ASOS

            TEKAMAH AIRPORT

&&

DFOBERT
Local storm report, Jul 5, 10:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1041 PM CDT TUE JUL 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     3 NW NORTH BEND         41.50N 96.82W
07/05/2016                   DODGE              NE   TRAINED SPOTTER

            SEVERAL 8 INCH DIAMETER TREE LIMBS DOWN

&&

BKERN
Special weather statement, Jul 5, 10:43 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1043 PM CDT TUE JUL 5 2016

NEZ051>053-066-067-060430-
DOUGLAS NE-CASS NE-LANCASTER NE-SAUNDERS NE-SARPY NE-
1043 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS...
NORTHWESTERN CASS...WESTERN SARPY...SOUTHEASTERN SAUNDERS AND
NORTHEASTERN LANCASTER COUNTIES UNTIL 1130 PM CDT...

AT 1043 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GREENWOOD...OR 18 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST
AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRETNA...ASHLAND...SPRINGFIELD...LOUISVILLE...GREENWOOD...
CEDAR CREEK...MEMPHIS...SOUTH BEND...PLATTE RIVER STATE PARK...
KOA CAMPGROUND...SCHRAMM PARK STATE RECREATION AREA...
CAMP CAROL JOY HOLLING...
MAHONEY STATE PARK AND LOUISVILLE STATE RECREATION AREA.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 420 AND
439.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EAST CENTRAL NEBRASKA.

LAT...LON 4096 9647 4103 9652 4121 9628 4113 9611
      4099 9610
TIME...MOT...LOC 0343Z 244DEG 21KT 4101 9643

DERGAN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:56 PM CDTSpecial Weather StatementOAXBoone64 min
Jul 5, 8:25 PM CDTSevere Thunderstorm WarningOAXPlatte50 min
Jul 5, 8:42 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte48 min
Jul 5, 9:09 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders51 min
Jul 5, 9:34 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington37 min
Jul 5, 9:57 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington48 min
Jul 5, 10:07 PM CDTSevere Thunderstorm WarningOAXBurt53 min
Jul 5, 10:19 PM CDTSevere Thunderstorm WarningOAXBurt, Thurston26 min
Jul 5, 10:43 PM CDTSpecial Weather StatementOAXSarpy47 min
Jul 5, 11:42 PM CDTSpecial Weather StatementOAXSarpy33 min
Jul 6, 12:52 AM CDTSpecial Weather StatementOAXOtoe23 min
Jul 6, 1:39 AM CDTSpecial Weather StatementOAXSaline51 min
Jul 6, 2:08 AM CDTSpecial Weather StatementOAXSaline22 min
Jul 6, 2:43 AM CDTSpecial Weather StatementOAXButler, Platte32 min
Jul 6, 3:15 AM CDTSpecial Weather StatementOAXButler, Colfax, Saunders30 min
Jul 6, 3:47 AM CDTSpecial Weather StatementOAXSaunders28 min
Jul 6, 4:04 AM CDTSpecial Weather StatementOAXDouglas, Saunders, Washington41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.